# SDR ZW0A0109501

- Difficulty date: October 8, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 56,346 hours, 29,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND BRACKET CRACKED AT STA 1485, 18 INCHES RBL, JUST FWD OF RUDDER TRIM CABLE SPOOL BRACKET.  FABRICATED AND INSTALLED REPLACEMENT BRACKET PER SRM 53-14-4.
